# SDR HNAA0600119

- Difficulty date: October 2, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 28,765 hours, 31,930 cycles
- Engine: Pwa PW121
- Engine time: 26,056 hours, 29,014 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3022383
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 5 hours, 6 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AND CRUISE FLIGHT THE NR 2 ENGINE OIL PRESSURE SHOWED RAPID FLUCUATION AND DECREASE IN PRESSURE, CREW VERIFIED OIL LEAK FROM NR 2 NACELLE IN FLIGHT.  INSPECTED AND FOUND THE NR 2 ENGINE STARTER GENERATOR LOOSE ON MOUNTING PAD.  REMOVED AND REPLACED STARTER GENERATOR GARLOCK SEAL AND STARTER GENERATOR (AS PRECAUTIONARY MEASURE).
